MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI632 Profile Plus with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI632
Medical Device Problem Codes Circuit Failure (1089); Failure to Deliver Shock/Stimulation (1133); Output Problem (3005); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient sustained a head impact on (b)(6) 2026.Subsequently, the patient experienced no sound and poor performance with the device use.An open circuit was noted on 19 electrodes.Hardware exchange attempts were made; however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with another cochlear device as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Nucleus CI632 Profile Plus with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50706358
Report Number6000034-2026-03172
Device Sequence Number18801724
Product Code MCM
UDI-Device Identifier09321502036580
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2025
Device Model NumberCI632
Device Catalogue NumberP783831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2026
Date Report to Manufacturer08/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/10/2026